# SDR USAA2009110393009

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,399 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q2 CHECK - CRACKED BULKHEAD VERTICAL BEAM WEB AT BS 178, RBL 5.7, WL 190.  REPAIRED BULKHEAD VERTICAL BEAM WEB AT BS 178, RBL 5.7, WL 190 IAW EA 132488.
